# SDR ERAA201307110050

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 34,608 hours, 39,437 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 83231027001
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Part time: 34,608 hours, 39,437 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DOOR LIGHT REMAINS ON AFTER RETRACTION.  LT MAIN FORWARD DOOR OBSERVED TO BE OPEN.  ADJUSTED LT MAIN GEAR FWD DOOR LINKAGE IAW MM 32-10-36.  SWUNG GEAR IAW 32-30-00, OPS CHECKED GOOD. OK FOR SERVICE.
